# SDR UIEA2020030600394

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,484 hours, 15,995 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760355
- Part serial: 6650321
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP (PNUEMATICS P2 FAULT)( TRANSFERRED TO DMI #125395 IAW MEL 49-11-01A, CAT 'C', DUE 15MAR20.  LP 1178078: REPLACED APU INLET P2 SENSOR. OPS CHK GOOD. CLOSED MDDR IAW AMM 49-61-04. )
